MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CARTRIDGE BLOOD SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION CARTRIDGE BLOOD SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 101025
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an external blood leak was observed from a "small fissure" in the blood pump segment of a gambro cartridge set during hemodialysis therapy.The treatment was ended without blood restitution.The volume of blood leakage was not greater than 20cc.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H11: the actual device was not available for evaluation.Ten (10) retention samples with lot numbers ma0922231046, ma0922232046, ma0922233046, ma0922237046 and ma0922238046 were evaluated and no issues were identified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was not verified.As the actual sample were provided, the cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE BLOOD SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20566847
Report Number8030638-2024-00007
Device Sequence Number20787667
Product Code FJK
UDI-Device Identifier07332414007836
UDI-Public07332414007836
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2025
Device Catalogue Number101025
Device Lot NumberMA0122235942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX MACHINE.
Patient Age54 YR
Patient SexMale